# SDR 97UAL900324

- Difficulty date: April 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1853U
- Make and model: Doug DC-10-30
- Aircraft serial: 47812
- Engine: Ge CF650C2
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: O-Ring
- Part number: MS28775141
- Condition: Damaged
- Location: Nlg
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

NOSE GEAR WILL NOT FULLY RETRACT, RED LIGHT ON.  VISUAL INSPECTION SHOWS GEAR DOORS HANGING OPEN ABOUT SIX INCHES.  GEAR RECYCLE NO HELP AND AIRCRAFT VIBRATES WITH SPEEDS AT 250 KNOTS.  ON GEAR EXTENSION GOT A VERY LOUD BANG FROM NOSE GEAR.  *S/D*  THE NOSE LANDING GEAR WAS LEAKING FLUID FROM UNDER THE NUT BELOW THE SCHRADER VALVE.  REPLACED THE O-RING SEAL AND SERVICED THE STRUT.
